# SDR ANCF2023640103001

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- Aircraft time: 28,889 hours, 26,427 cycles
- Engine: Cfmint CFM565B43
- Engine time: 27,798 hours, 25,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR AFTER CARGO DURING INITIAL CLIMB.    THIS ITEM ENT TO DMI MEL 52-70-01-3 CAT C. PLACARD INSTALLED. REV 57. 763-TSR-2024-01-053.
